You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1972-1973/22/2
On Ramanujan's formula for values of Riemann zeta-function at positive odd integers
Download
PDF
- On Ramanujan's formula for values of Riemann zeta-function at positive odd integers
Article
Original scientific text
Title
On Ramanujan's formula for values of Riemann zeta-function at positive odd integers
Authors
Koji Katayama
1
Affiliations
Department of Mathematics, Tsuda College, Kodaira, Tokyo, Japan
Acta Arithmetica
1972-1973/22/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
149-155
Main language of publication
English
Received
1971-11-04
Published
1973
Exact and natural sciences
mathematics